Approximation Properties Of A Sequence Of Linear Positive Operators

Ilija Lazarević; Alexandru Lupas

Publications de l'Institut Mathématique (1975)

  • Volume: 19(33), Issue: 39, page 89-99
  • ISSN: 0350-1302

How to cite

top

Ilija Lazarević, and Alexandru Lupas. "Approximation Properties Of A Sequence Of Linear Positive Operators." Publications de l'Institut Mathématique 19(33).39 (1975): 89-99. <http://eudml.org/doc/255094>.

@article{IlijaLazarević1975,
author = {Ilija Lazarević, Alexandru Lupas},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {39},
pages = {89-99},
publisher = {Matematički institut SANU},
title = {Approximation Properties Of A Sequence Of Linear Positive Operators},
url = {http://eudml.org/doc/255094},
volume = {19(33)},
year = {1975},
}

TY - JOUR
AU - Ilija Lazarević
AU - Alexandru Lupas
TI - Approximation Properties Of A Sequence Of Linear Positive Operators
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 19(33)
IS - 39
SP - 89
EP - 99
LA - eng
UR - http://eudml.org/doc/255094
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.